# SDR AALA202112063776

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,646 hours, 10,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR HAS OIL LEAKING OUT OF THE ASSIST MECHANISM. FOUND 4L DOOR SNUBBER LEAKING. REMOVED AND REPLACED 4L DOOR SNUBBER PER AMM 52-11-08.
